Ask a doctor

Red Spots in the Filler Injection Points

There are red spots in almost all injection points of filler injectionin in the nose- mouth area. Will these red spots in the filler inection points dissapear or they may be for ever? It doesn't seem that the red spots is going to dissappear after a week. I also have lylics which are still rather seen. Thank you in advance for your answer and advice. Irene

Doctor Answers (2)

Skin discoloration after filler injection

+1

The good new is if this is all you have after a week you are lucky. Discoloration beyond minimal bruising especially if accompanied by pain is a sign of impending skin death. If you do not have that after a week it is not likely you will get it. These marks will improve with time but no one can say without a doubt that they will disappear without any residual.

Los Angeles Plastic Surgeon

Red spots after fillers

+1

It is difficult to say what those red spots arre form the photos. It is more than likley bruising resulting form the injection.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.